Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Swollen cervical lymph node, enlarged axillary lymph nodes. D&C done. Lymphoma?

Hi , I ve have had a swollen @ 1/2 inch posterior cervical lymph node for about 8 wks now, it is firm , no pain. I ve recently got enlarged axillary lymph nodes - these are painful to touch. Last week a rash appeared on the back of my neck . I had a d and c 12 wks ago and a bout of thrush occurred post sx. Any ideas please as I m worried I could have lymphoma . Fine in myself otherwise
Asked On : Mon, 23 Jul 2012
Answers:  1 Views:  330
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
  User's Response
I had trouble understanding one part of your writing, but it depends on what you mean by enlarged lymph nodes. Only lymph nodes with more than 15 mm diameter are considered enlarged. Even in that situation, when you are infected, it is a normal reaction of your body. If you have persistant lymph node enlargement, you should consult your physician
Answered: Wed, 26 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor